RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 4(136), Pages 144–146 (Mi umn5778)  

Mathematical Events in the USSR

Congress of Mathematicians in Moscow

L. Lorch


Full text: PDF file (442 kB)
References: PDF file   HTML file

Document Type: Information matherial

Citation: L. Lorch, “Congress of Mathematicians in Moscow”, Uspekhi Mat. Nauk, 22:4(136) (1967), 144–146

Citation in format AMSBIB
\Bibitem{Lor67}
\by L.~Lorch
\paper Congress of Mathematicians in Moscow
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 4(136)
\pages 144--146
\mathnet{http://mi.mathnet.ru/umn5778}


Linking options:
  • http://mi.mathnet.ru/eng/umn5778
  • http://mi.mathnet.ru/eng/umn/v22/i4/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:160
    Full text:76
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019